Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Can meds cause a sense of dread/doom/fear? MightyKondrian

Posted by porkpiehat on August 24, 2017, at 14:10:43

In reply to Re: Can meds cause a sense of dread/doom/fear? porkpiehat, posted by MightyKondrian on August 23, 2017, at 17:55:05


>
> Sorry I have no med suggestions but dont you think its obvious that you need to ditch the Parnate? The Lamictal too. All you say is bad things about both. Are you with a competent Dr?
>
> Mighty-Mouse

That's complicated I probably noted some of the positives in my other posts. Trying everything to make it work before giving up on parnate.

For example, I feel great for an hour after I take the parnate, then exhausted and irritable for the rest of the day.

When I wake up (thanks trazodone) I am still technically "on parnate" and in a fair mood, and can function cognitively. Not suicidal or prone to moments of "hysteria." Social anxiety is improved, I just don't enjoy being around people anymore.

I could live with this part. It's the exhaustion, apathy, irritability that comes after dosing that is untenable.

And unfortunately I don't have a doctor right now. Still looking.


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:porkpiehat thread:1094452
URL: http://www.dr-bob.org/babble/20161215/msgs/1094601.html